# SDR CALA2025041403787

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 90,379 hours, 18,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed Insp
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L4 DOOR EMERGENCEY SLIDE AS PER AMM 25-66-01 WHILE PERFORMING SCHEDULE MAINTENANCE OF REPLACING L4 SLIDE, FOUND NEW SLIDE BAD FROM STOCK. REINSTALLED L4 DOOR SLIDE IAW AMM 25-66-01 OPS CHKD GOOD, OK TO CONTINUE. ADDITIONAL EMPLOYEE ON SLIDE 397933, U427577. C/W RII REQUIREMESNTS FOR L4 DOOR SLIDE
